Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 47125, 10 pages
http://dx.doi.org/10.1155/JAMSA/2006/47125

Sample-path analysis of the proportional relation and its constant for discrete-time single-server queues

1Department of Mathematics and Telecommunication Mathematics Research Center, Korea University, Seoul 136-701, Korea
2Department of Mathematical and Computing Sciences, Tokyo Institute of Technology, Tokyo 152-8552, Japan

Received 22 December 2004; Revised 8 April 2005; Accepted 12 April 2005

Copyright © 2006 Fumio Ishizaki and Naoto Miyoshi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fumio Ishizaki and Naoto Miyoshi, “Sample-path analysis of the proportional relation and its constant for discrete-time single-server queues,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 47125, 10 pages, 2006. https://doi.org/10.1155/JAMSA/2006/47125.